On the Fractional Difference Equations of Order ( 2, ð ‘ž )
Jin-Fa Cheng and
Yu-Ming Chu
Abstract and Applied Analysis, 2011, vol. 2011, 1-16
Abstract:
This paper presents a kind of new definition of fractional difference, fractional summation, and fractional difference equations and gives methods for explicitly solving fractional difference equations of order ( 2 , ð ‘ž ) .
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/497259.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/497259.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:497259
DOI: 10.1155/2011/497259
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().